You are not currently logged in.
Access JSTOR through your library or other institution:
On the Order and Attainable Intervals of Periodicity of Explicit Nyström Methods for y″ = f(t,y)*
M. M. Chawla
SIAM Journal on Numerical Analysis
Vol. 22, No. 1 (Feb., 1985), pp. 127-131
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2156924
Page Count: 5
You can always find the topics here!Topics: Periodicity, Musical intervals, Mathematical intervals, Matrices, Factor costs
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
We consider the class of m-stage explicit Nyström methods for y″ = f(t, y) which are at least order one. We first show that the length of the interval of periodicity (see our definition in § 2) scaled by dividing by m for any such method cannot exceed two. While there exist methods of order one and two possessing this optimal length of interval of periodicity, we show that if a method of order higher than two possesses an interval of periodicity, then the length of its scaled interval of periodicity is less than two.
SIAM Journal on Numerical Analysis © 1985 Society for Industrial and Applied Mathematics